Is A Lump In The Lower Abdomen A Sign Of Excess Male Hormones?

Illustration of Is A Lump In The Lower Abdomen A Sign Of Excess Male Hormones?
Illustration: Is A Lump In The Lower Abdomen A Sign Of Excess Male Hormones? images-prod.healthline.com

Hello, I am Gisellah, 23 years old, I have a lump in the lower part of the abdomen above the right side of the vagina, it doesn’t hurt, it doesn’t enlarge, is it some kind of cyst? I once went to see a doctor because of my menstrual problems which were not smooth, said the doctor because my male hormones were excessive, honestly I tried to get pregnant but until now I couldn’t. Does this excessive male hormone affect my reproduction? Is this lump also a sign of excess hormones? Because I really want to get pregnant. thank you

1 Answer:

Hello Gisellah,


Thank you for the question.

The appearance of a lump in the lower abdomen of the right vagina can be a variety of possible causes, can originate from the skin (such as folliculitis, skin tags, lipomas, sebaceous cysts, keloids) or other organs in it (such as hernias, lymphadenopathy, ovarian cysts, benign tumors or malignant in the digestive tract, reproductive tract, or also the urinary tract). So, the lump in the stomach can be related to menstrual disorders that you experience, or not.


Menstrual disorders that often lead to difficulty conceiving do occur due to hormonal imbalances. Triggers of this condition can be many, ranging from genetic factors, unhealthy lifestyles, ideal body weight, stress, the influence of drugs, hypo or hyperthyroidism, pituitary gland tumors, and so on. It could also be that your periods are interrupted due to abnormalities in your reproductive organs, such as ovarian cysts.


The excess androgen hormone (male hormone) can indeed be one of the causes of irregular menstruation and the difficulty of you to get pregnant. This condition is usually experienced in patients with PCOS (polycystic ovary syndrome). Clinically, sufferers usually also have problems with obesity, acne prone skin, and excessive hair growth in some parts of the body.


Your condition should be checked directly to the doctor. So that the cause of a lump in your stomach is known, maybe your doctor will refer you to a surgeon later. Meanwhile, to help you cope with menstrual disorders and fertility disorders, you can also be referred to an obstetrician. Investigations, such as ultrasound, biopsy, hormone tests, etc. will generally be recommended by your doctor before giving you the best treatment.


At this time, try it first:

Do not carelessly press or give any treatment to a lump in the stomach
Always wear loose, comfortable clothes
Keep your personal hygiene better
Eat with balanced nutrition, multiply eat vegetables, fruit, and whole grains
Don't stress too much
Exercise regularly every day
Keep your weight so that it's not too fat
Do not carelessly take medicine or herbal medicine without doctor's advice

Hope this helps ...

: by

Related Question

Black Spots Appear At The Tip Of The Eye?

Black Spots Appear At The Tip Of The Eye?

(1 year ago)

I want to ask. after Eid on the tip of the eye precisely in the membrane near the tear hole appear black spots like moles. I thought it was just normal poop but after a long time i... Read more

A Description Of The Condition Of The Patient With Brain Hemorrhage?

A Description Of The Condition Of The Patient With Brain Hemorrhage?

(1 year ago)

My sister may in 2019 was diagnosed with brain hemorrhage, and recently he said nerve wasting and groin swelling. Does it also affect vision? Almost a year of difficulty walking, s... Read more

Causes Of Nausea After Taking Medication?

Causes Of Nausea After Taking Medication?

(1 year ago)

Yesterday, I had a toothache, and I was given mefenamic acid, vit c, paracetamol, but after taking the medication, I became nauseous, why? I also have a history of heartburn... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *